# SDR IXXA9800026

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE FLOORBEAM AT STATION 1520, BUTT LINE 45.O RIGHT.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND REPAIR ANGLE DOUBLERS IN ACCORDANCE WITH FAA PER APPROVED DRAWING C88-R26 AND ENGINEERING ORDER 53-DC8-518.
